EconPapers    
Economics at your fingertips  
 

A CONTROL THEORY APPROACH TO OPTIMAL IRRIGATION SCHEDULING IN THE OKLAHOMA PANHANDLE

Thomas Harris and Mapp, Harry P.,
Authors registered in the RePEc Author Service: Tom Harris

Southern Journal of Agricultural Economics, 1980, vol. 12, issue 1, 7

Keywords: Resource; /Energy; Economics; and; Policy (search for similar items in EconPapers)
Date: 1980
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
http://ageconsearch.umn.edu/record/29400/files/12010165.pdf (application/pdf)

Related works:
Journal Article: A Control Theory Approach to Optimal Irrigation Scheduling in the Oklahoma Panhandle (1980) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:29400

DOI: 10.22004/ag.econ.29400

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2020-09-20
Handle: RePEc:ags:sojoae:29400